MathSciNet Relay Station
MathSciNet bibliographic data
MR1371702 35J60 (35B05)
Mitidieri, Enzo Nonexistence of positive solutions of semilinear elliptic systems in ${\bf R}\sp N$. Differential Integral Equations 9 (1996), no. 3, 465–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement